MathSciNet Relay Station
MathSciNet bibliographic data
MR517669 32E35 (32J05)
Saburi, Yutaka Vanishing theorems of cohomology groups with coefficients in sheaves of holomorphic functions with bounds. Proc. Japan Acad. Ser. A Math. Sci. 54 (1978), no. 9, 274–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement